# SDR ASMF20210621001

- Difficulty date: February 22, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 22,626 hours, 8,321 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A DENT ON RIGHT ENGINE INLET COWL INNER BARREL ACOUSTIC PANEL LOWER QUADRANT. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 0.156" DIAMETER, 0.011" DEPTH AT 06:00 HOURS POSITION OF RIGHT ENGINE INLET COWL INNER BARREL ACOUSTIC PANEL; A DENT WAS EVALUATED AND FOUND OUT LIMITS IAW B737 SRM 54-10-01, ALLOWABLE DAMAGE 1, PARAGRAPH 4.C(3), FIGURE 103, DETAIL F; TAP TEST AND DETAIL INSPECTION WERE PERFORMED IAW B737 NDTM PART 1, SRM 51-01-02, SRM 51-05-01 AND SRM 54-10-01-1A-A PARAGRAPH 4.C(3); INLET COWL INNER BARREL ACOUSTIC PANEL WAS REPAIRED IAW B737 SRM 54-10-01-2R-7, REPAIR 7, ALL CORRECT.
